# SDR AALA201608219004

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 7,739 hours, 2,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Part time: 7,766 hours, 2,979 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DOOR ARMING, THE  FLIGHT ATTENDANT REPORTED THAT THE CIDS PANEL MESSAGE INDICATED CHECK R2 DOOR PRESSURE, AMBER PRESSURE. REPLACED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-22-14-0401.
